National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 263240

Case Details

VAERS ID: 263240 (history)  
Age: 26.0  
Gender: Female  
Location: California  
Vaccinated:2006-08-30
Onset:2006-08-30
   Days after vaccination:0
Submitted: 2006-10-06
   Days after onset:37
Entered: 2006-09-19
   Days after submission:17
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. 0702F / 0 UN / IM

Administered by: Other       Purchased by: Other
Symptoms: Dizziness, Hyperhidrosis, Immediate post-injection reaction, Loss of consciousness, Nausea, Presyncope, Syncope
SMQs:, Torsade de pointes/QT prolongation (broad), Acute pancreatitis (broad), Hyperglycaemia/new onset diabetes mellitus (broad), Neuroleptic malignant syndrome (broad), Anticholinergic syndrome (broad), Arrhythmia related investigations, signs and symptoms (broad), Noninfectious encephalitis (broad), Noninfectious encephalopathy/delirium (broad), Noninfectious meningitis (broad), Gastrointestinal nonspecific symptoms and therapeutic procedures (narrow), Cardiomyopathy (broad), Vestibular disorders (broad), Hypotonic-hyporesponsive episode (broad), Generalised convulsive seizures following immunisation (broad), Hypersensitivity (narrow), Hypoglycaemia (broad)

Life Threatening? No
Died? No
Permanent Disability? No
Recovered? Yes
ER or Doctor Visit? Yes
Hospitalized? No
Previous Vaccinations:
Other Medications: TORADOL
Current Illness:
Preexisting Conditions: None
Diagnostic Lab Data: Unknown
CDC Split Type: WAES0609USA00066

Write-up: Information has been received from a physician concerning a 26 year old female who on 30-AUG-2006 was vaccinated intramuscularly in her right arm with a 0.5 ml dose of HPV rLi 6 11 16 18 VLP vaccine (yeast). Concomitant therapy included ketorolac tromethamine (TORADOL). On 30-aUG-2006, the patient felt "dizzy" after the injection. The patient was then given a ketorolac tromethamine (TORADOL) injection and she "passed out" after receiving that injection (also reported as "dizziness followed by syncope"). It was reported that the patient was seeing the physician or her pain shot. The syncope occurred after her pain injection. The physician believed this was a vaso vagal response. It was reported that "it was not known if the patient was that she was scheduled to receive". The patient sought unspecified medical attention. It was reported that "she did not her second shot yet". On 30-AUG-2006, "a few minutes after", the patient recovered from the events. Additional information has been requested. This is in follow-up to report (s) previously submitted on 9/14/2006. Initial and follow up information has been received from a physician concerning a 26 year old white female with no other pertinent medical history reported. It was reported that the patient was seeing the physician for her pain shot. On 30-AUG-2006, the patient was vaccinated intramuscularly in her right arm with a 0.5 mL dose of GARDASIL (Lot # 653650/0702F). Subsequently, the patient felt dizzy immediately afterward. It was reported that the patient received a concomitant injection in her right hip reported as TORADOL and she passed out after receiving that injection. The patient developed loss of consciousness times 1 to 2 minutes, followed by diaphoresis, nausea and sedation event consistent with vaso-vagal reaction. The patient sought unspecified medical attention. On 30-AUG-2006, "a few minutes after", the patient had fully recovered from the events. No further information is available.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=263240


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166